# SDR FDEA201003311037

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 72,873 hours, 32,510 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bungee
- Part number: APH72721
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING T/O FELT LT TURNING TENDENCY THAT INCREASED WITH SPEED. (AFTER CLEAN UP). AP WOULD NOT HOLD LEVEL FLIGHT AND HAD APP 5 DEGREES (UNITS  OF AILERON RUDDER TO HAVE CONTROL OF AC.  RETURN TO DEPARTURE DUE TO MALFUNCTION.  FOUND LT SPOILER MIXER 2-3 BUNGEE BROKEN.  R & R CAM FOLLOWER   SPRING ON 2 & 3 SPOILER LATERAL CONTROL MIXER IAW STANDARD MX PRACTICES. PERFORMED A LATERAL FLIGHT CONTROL FUNCTION/SYMMETRY CHECK IAW AMM 27-60-00-5 STEP 3D48 A-E; FOUND LATERALS FUNCTION NORMAL IN CLEAN WING AND TAKEOFF CONFIGURATION.
